# SDR ASAA2017121422902

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,216 hours, 12,689 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 4739574
- Part serial: 5066K
- Condition: Faulted
- Location: Fire Suppression
- Part time: 37,585 hours, 11,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DISCHARGE" LIGHT ON CARGO FIRE PANEL CAME ON AND OFF IN FLIGHT. GROUNDED - YES. REMOVED, REPLACED CARGO FIRE CONTROL PANEL PER B737-800 AMM 26-00-02-400-801 OPS NML PER AMM 26-23-00-730-802. REMOVED & REPLACED CARGO FIRE BOTTLE #1 REF ASA T/C 78226001. OPS CHECKED GOOD
